# SDR MAS2008F00054

- Difficulty date: August 14, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 26,209 hours, 28,927 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW HATCH HAS DENT .005 INCHES DX.75 INCHES X 1 INCH IN THE AFT RT CORNER OF OUTER SKIN.  REPAIRED DENT ON CREW HATCH IAW EO S52028.  FOR MORE INFO SEE CONTINUATION CARD 085397.  CONTINUATION CARD 085397 NR1 DENT IN CREW HATCH OUTER SKIN REQUIRES DIMENSION EVALUATION.  DENT IS 0.125 INCHES FROM CHEM MILL EDGE, OTHERWISE WITHIN ALLOWABLE LIMITS PER SRM 51-10-10.  NR 2 DENT REQUIRES NDT EVAL.  DENT IS DISBONDED.  HFEC TEST CHECKED GOOD PER NDT 51-6 AND 51-10.  NR 3 DENT IS DISBONDED.  REPAIRED DENT ON CREW HATCH OUTER SKIN, PRIMED AND PAINTED DOUBLER.  (S)
